# SDR SWAA075792

- Difficulty date: November 16, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 49,176 hours, 49,088 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543139
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION - FLIGHT DECK L1 WINDOW SHATTERED AND ARCED.  REMOVED AND REPLACED L1 WINDOW PER MM.
